# SDR UIEA2024101601037

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T512172
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RBL 53 AND BETWEEN STA 400 TO STA 433 AT PASSENGER CABIN( SEAT TRACK WAS REPLACED IAW SRM 51-10-02-0G-0 PAR 9. NO FURTHER DEFECTS NOTED. )
